Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RSXBOI

red marks and Q?Tertracycline

Iv'e been on Tetracycline for about almost 2 months and even though im clear i still have alot of red marks from the pimples i had before i started evil.gif ........Whats the deal do they heal or what?? they've been thier for fucken ever.Is their something i can put on them so they can heal faster ? oh and iv'e also noticed that i get alot i mean alot more sor when i work out is that normal?.

Share this post


Link to post
Share on other sites

red marks can last from a week to even a couple of years with some people. The longest i've had red marks for is about 6 months. All you can do is wait, i'm not sure how good chemical peels are as i've never had one. If you're clearing up on the tetracycline now, then any red marks you get in the future won't last anywhere near as long.

Share this post


Link to post
Share on other sites

You should ask your Doctor / Derm before you try any chemical peels or other intrusive methods. My Doctor advised against it whilst on Tetracycline, time really is the best thing for them, even though it seems like they'll never go. During your course of antibiotics I guarantee that as the acne goes, the healing process of your red marks will seem to speed up too. But, you do have to patient, mine took a good 7 months to be completely clear.

Share this post


Link to post
Share on other sites

chemical peels are helpful with redmarks if they're done correctly and not too often. some brands are supposed to stimulate new skin production. I use some type by Neutrogena. I'm on tetracycline too. I'm just careful and don't do a peel unless I know it won't irritate much. most people know what their skin can handle. I've probably only done 4 or 5 in the past two months. be sure to moisturize with something gentle. tetracycline doesn't actually heal the redmarks. as far as I know it's just an antibiotic that keeps new pimples from forming and creating more red marks. if you don't moisturize already then start. it will help the appearance of red marks and skin in general.

I don't know about the soreness thing. I got too busy (lazy) to work out before I started the tetra. but I haven't had any problems related to soreness that I can think of. mention it to your doc and maybe check out drug information on webmd.com or drugstore.com to see if it's a known side effect. maybe take it easy on the workouts until you find something out.

Share this post


Link to post
Share on other sites

I'll just have to cover them with some make up. the red marks dont even seem like thier fading and they'v been their for a good 2 months!!!. As for the sorrness it's because it think i was kinda outa shape and i stressed my body out PLaying Football.

As for tetracycline it's doing ok but i just got a cyst sad.gif

Share this post


Link to post
Share on other sites
I'll just have to cover them with some make up. the red marks dont even seem like thier fading and they'v been their for a good 2 months!!!. As for the sorrness it's because it think i was kinda outa shape and  i stressed my body out PLaying Football.

As for tetracycline it's doing ok but i just got a cyst  sad.gif

Share this post


Link to post
Share on other sites

AAAAAAAAAAAH! i hate these stupid marks thier starting to piss me the fuck off!....................i cant wait 6 months! .

will make up make the scars take longer to heal?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×